# SDR QXEA200603020

- Difficulty date: November 23, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 20,285 hours, 29,300 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2042, DURING CLIMB-OUT, LAV SMOKE DETECTOR WENT OFF FOR ABOUT 30 SECONDS.  AIRCRAFT HAD JUST ENTERED AREA MODERATE TURBULENCE.  MAINTENANCE PERFORMED GVI OF LAV SMOKE DETECTOR.  NO DEFECTS NOTED.  C/W THE OPERATIONAL CHECK OF THE LAV SMOKE DETECTOR SYSTEM PER D8 AMM TASK 26-19-00-710-801.  ALL CHECKED GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
